# SDR 99T64R022

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1400
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RIGHT LONERON 24 AT STATION 1400 HAS .875 INCH CRACK IN RADIUS.  FABRICATED REPAIR CHANNEL AND INSTALLED PER EO DRAWING NR 98-024 ON 8110-3 DATED 10/22/98 UNDER WO 1310.  (M)
